| Catalog Number |
692 |
| Medical Device Problem Code |
Human Factors Issue (2948)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bio-rad shipping boxes were labeled as required by the united states department of transportation (dot) and the (b)(6)) for dry ice using a "miscellaneous" hazard symbol, class 9.
Event or Problem Description
A customer reported receiving several boxes of bio-rad controls, packed with dry ice.The shipping boxes were placed into the walk-in refrigerator.The next day two employees walked into the refrigerator and reported to their supervisor that they experienced a "feeling of suffocation and/or throat and chest irritation and dry mouth." both employees were sent to the emergency department where they were examined by a toxicologist md.They received an ekg, physical examinations, and their vitals were monitored.They were sent home.No hospitalization was required and no further treatment was received.